# SDR 2005FA0001048

- Difficulty date: July 15, 2005
- Submitted: July 26, 2005
- Operation: General aviation
- System (JASC): 3340 · Exterior Lighting
- Part: Socket
- Part number: NLI707924
- Condition: Mismanufactured
- Location: Beacon
- Component: Beacon
- Component part number: G99501
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT IS CAUSED BY IMPROPER CLOCKING OF BASE ON BULB GLASS DURING MANFACTURE.  IMPROPERLY MOUNTED BASE CAUSES INABILITY TO ACQUIRE THE CORRET FLASH RATE IN SIDE VIEW OF LAMP ASSY.  (K)
